hrcak mascot   Srce   HID

KoG, Vol.18. No.18. Siječanj 2015.

Izvorni znanstveni članak

The Arbelos with Overhang

Hiroshi Okumura ; Department of Mathematics, Yamato University, Osaka, Japan

Puni tekst: engleski, pdf (321 KB) str. 19-27 preuzimanja: 132* citiraj
APA
Okumura, H. (2014). The Arbelos with Overhang. KoG, 18.(18.), 19-27. Preuzeto s http://hrcak.srce.hr/133843

Sažetak
We consider a generalized arbelos consisting of three semicircles with collinear centers, in which only two of the three semicircles touch. Many Archimedean circles of the ordinary arbelos are generalized to our generalized arbelos.

Ključne riječi
arbelos; arbelos with overhang; Archimedean circles

Hrčak ID: 133843

URI
http://hrcak.srce.hr/133843

[hrvatski]

Posjeta: 241 *